MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 4000 C (311) STAND ALONE SYSTEM; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 4000 C (311) STAND ALONE SYSTEM; CLINICAL CHEMISTRY ANALYZER
Model Number C311
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Calibration and qc were acceptable.The investigation is ongoing.
 
Event or Problem Description
The initial reporter complained of discrepant low results for 2 patient samples tested for altl alanine aminotransferase acc.To ifcc without pyridoxal phosphate activation (altl) on a cobas 4000 c (311) stand alone system compared to the siemens dimension rxl max method."patient 2" initial result from the c311 system was 6.1 u/l.The result from the siemens method was 22 u/l.On (b)(6) 2021 "patient 3" initial result from the c311 system was 20.1 u/l.The result from the siemens method was 32 u/l.No questionable results were reported outside of the laboratory.The c311 analyzer serial number was (b)(4).
 
Additional Manufacturer Narrative
The altl reagent lot number was 54341101 with an expiration date of 30-jun-2022.The suspect medical device was updated.The applicable fields of sections d and g were updated.The field service engineer (fse) found the water conductivity was 8.6 (units not provided); the filter was replaced and recalibration was performed.Per product labeling, the water conductivity should not be more than = 1.0 s/cm.The customer had no further issues after the service visit.The customer used a centrifugation time of 4 minutes at 4200 rpm.Based on the type of sample tubes the customer uses, this is not the recommended time.The customer does not use additive tubes.Based on the serum tubes the customer uses, the recommended clotting time is 90 minutes under room temperature; the customer used a clotting time of 10 minutes.Based on the data provided, a general reagent problem has been excluded as calibration and qc were acceptable.The investigation determined the event was consistent with pre-analytical handling issues at the customer site.

Brand Name
COBAS 4000 C (311) STAND ALONE SYSTEM
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key12206198
Report Number1823260-2021-02123
Device Sequence Number14598822
Product Code JJE
UDI-Device Identifier04015630913862
UDI-Public04015630913862
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model NumberC311
Device Catalogue Number04826876001
Device Lot Number54341101
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/01/2021
Supplement Date Received by Manufacturer07/01/2021
Initial Report FDA Received Date07/21/2021
Supplement Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1